# SDR SWAA2017062114529

- Difficulty date: June 13, 2017
- Submitted: June 21, 2017
- Operation: Air carrier
- Aircraft: N437WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 298323
- Aircraft time: 49,976 hours, 28,869 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE SLAT LOWER SKIN AT THE ACTUATOR ATTACH FITTING CRACKED AT WS 202.45, AFT FASTENER HOLE ON OUTBOARD ROW.  REPAIRED THE SKIN IAW SRM.
